# SDR IPXA11M69758

- Difficulty date: September 30, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A5A70735
- Condition: Corroded
- Location: Bs 1531 L11r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MAIN CABIN U-CHANNEL SUPPORT (INTERCOSTAL) CORRODED IN FWD RADIUS AT  STA 1531/5-11 L11L.  REMOVED FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL REF DWG A5A7073 AND SRM 51-31-01.
